# SDR AMTA200300930

- Difficulty date: July 14, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE OVERHEAT EICAS MSG ILLUMINATED.  ALL ATA PROCEDURES COMPLETED.  LIGHT EXTINGUISHED.  FLIGHT COMPLETED NORMALLY.  PERFORMED BITE CHECK PER FIM 26-12-00 FIG 103.  VISUALLY INSPECTED NR 1 ENGINE PYLON AREA, NO DEFECTS FOUND.  RAN ENGINES 15 MINUTES, NO OVERHEAT DETECTED.  (M)
